MathSciNet Relay Station
MathSciNet bibliographic data
MR2524118 49J40 (47J20 47J25 47N10 91B50)
Kumam, Poom Strong convergence theorems by an extragradient method for solving variational inequalities and equilibrium problems in a Hilbert space. Turkish J. Math. 33 (2009), no. 1, 85–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement